# SDR DALA2025091906869

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 95,961 hours, 44,412 cycles
- System (JASC): 4990 · APU Oil System
- Part: Probe
- Condition: Leaking
- Location: Apu Oil Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AT THE GATE MSP DURING DEPLANING DIRTY SOCK ODOR REPORTED BY FAS . NEAR ROW 27A. APU AIR IN USE. AFTER 3+ MIN APU WARM UP. AFTER LANDING.  C/W AMDS 0550-2002. FOUND APU INLET CONTAMINATED WITH OIL. CLASSIFIED AS LEEL B. C/W AMDS 4900-2001. FOUND APU OIL TEMP PROBE LEAKING. REPLACED O-RING PER AMM 4994. LEAK CHK GOOD. C/W AMDS 4916-2001. PERFORMED ACS DECONTAMINATION PER AMM 21-00 -00-615-803-A. NO ODOR NOTED. NO-GO ODI C/W. OK FOR SVC. C/W WORK CARD 2100-2005. LEVEL B DUCT BURN. (LP: 7324861)
